RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yaremko, Oleg Emmanuilovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:192
Abstract pages:1287
Full texts:478
References:235

http://www.mathnet.ru/eng/person41522
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. I. I. Bavrin, O. E. Yaremko, “A reconstruction of analytic functions on the unit disk of $\mathbb{C}$”, Vladikavkaz. Mat. Zh., 19:1 (2017),  3–10  mathnet
2016
2. I. I. Bavrin, O. E. Iaremko, “Inverting of generalized Riemann–Liouville operator by means of integral Laplace transform”, Ufimsk. Mat. Zh., 8:3 (2016),  41–48  mathnet  mathscinet  elib; Ufa Math. J., 8:3 (2016), 41–48  isi  scopus
2015
3. I. I. Bavrin, V. I. Panzhensky, O. E. Iaremko, “Statistic structure generated by randomize density”, Chebyshevskii Sb., 16:4 (2015),  28–40  mathnet  elib
2013
4. O. E. Yaremko, “Integral Transforms with Non-separated Variables and Discontinuous Coefficients”, Zh. Mat. Fiz. Anal. Geom., 9:4 (2013),  594–603  mathnet  mathscinet  isi
5. O. E. Yaremko, “A generalization of the Poisson integral formula for the functions harmonic and biharmonic in a ball”, Mat. Tr., 16:1 (2013),  189–197  mathnet  mathscinet; Siberian Adv. Math., 24:3 (2014), 222–227
2011
6. A. A. Malyshev, O. E. Yaremko, “Fourier vector transformation with discontinuous coefficients in the theory of elasticity”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, 8(89),  50–58  mathnet
2004
7. I. I. Bavrin, O. E. Yaremko, “Transformation Operators and Boundary Value Problems”, Differ. Uravn., 40:8 (2004),  1085–1095  mathnet  mathscinet; Differ. Equ., 40:8 (2004), 1149–1160
1986
8. I. I. Bavrin, O. E. Yaremko, “Integral representations in Temlyakov–Weil domains”, Dokl. Akad. Nauk SSSR, 289:6 (1986),  1293–1297  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020